The rate of convergence in a central limit theorem in the space
Doklady Akademii Nauk, Tome 307 (1989) no. 3, pp. 545-547
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1989_307_3_a7,
author = {V. I. Paulauskas and D. B. Yuknyavichene},
title = {The rate of convergence in a central limit theorem in the space},
journal = {Doklady Akademii Nauk},
pages = {545--547},
year = {1989},
volume = {307},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1989_307_3_a7/}
}
V. I. Paulauskas; D. B. Yuknyavichene. The rate of convergence in a central limit theorem in the space. Doklady Akademii Nauk, Tome 307 (1989) no. 3, pp. 545-547. http://geodesic.mathdoc.fr/item/DAN_1989_307_3_a7/